# SDR AALA202206222162

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A300*
- Aircraft serial: 6490
- Aircraft time: 23,061 hours, 9,147 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR DIFFICULT TO OPEN. FOUND L1 DOOR UPPER SUPPORT ARM FITTING BUSHING MIGRATED. REPLACED UPPER SUPPORT ARM FITTING PER AMM 52-11-31.
